# SDR 4DSR2015FA0000202

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station 4DSR637B
- Aircraft: N752CC
- Make and model: Cessna 550
- Aircraft serial: 5500018
- Aircraft time: 15,378 hours, 9,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651100171
- Condition: Cracked
- Location: Zone 500
- Part time: 15,378 hours, 9,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, UPON REMOVAL OF LT L/E TO FUSELAGE FAIRING FOUND CRACKED ANGLE WHICH TIES THE WING LOWER SECTION TO THE FUSELAGE. REPLACEMENT PART IS ON ORDER AND WILL BE REPLACED. THIS CRACK WAS IN EXCESS OF 1" IN LENGTH AND VISIBLE WITH THE UN-AIDED EYE.
